# SDR AALA20150320011

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TIE DOWN TRACK IS CORRODED BETWEEN STATIONS 1212 - 1319 AT LONGERON 27 RT.  R & R TRACK SECTION IAW IPC 25-52-00-03L, AARD 51-00-05-1, SRM 51-30-01 & DWG 5956705.
